View Full Version : Pregabalin - Does the excessive tiredness subside eventually?


Barbrady1
10-13-18, 11:49 AM
After months of living in a dreadful cognitive fog, I was prescribed 25mg of Pregablin to help alleviate anxiety and manage my stress levels. The dosage is to be doubled on Monday.

It’s only day five but I feel almost too relaxed on the Pregabalin. Whilst I seem to be a lot more connected to myself and my surroundings, I am utterly exhausted for hours after taking it.

However, despite my lack of energy and increased appetite, I am encouraged by the effect it’s seemingly had on my anxiety.

Incidentally, after concluding that methylphenidate was worsening my mental state of complete numbness and apathy, I decided to take a week off the med on Thursday. But I am a tad concerned about its efficacy when combined with Pregabalin.

If anyone has been on Pregabalin for a while, I would be interested to read about your experiences.

Thanks.

Barbrady1
10-13-18, 11:51 AM
It would be particularly interesting to hear from those who have taken Pregablin in conjunction with a stimulant.